# SDR SIMA20160924003

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 30,485 hours, 25,890 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S672002
- Part serial: 54330383
- Condition: Damaged
- Location: Radar Altimeter
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADIO ALTIMETER FAILED AT GATE.   REMOVED AND REPLACED BOTH RADAR ALTIMETER ANTENNAS IAW AMM 34-31-02.  RADIO ALTIMETER SYS. OPS TESTED GOOD IAW AMM 34-31-00.
